nausea - JB
Jan 23, 2001
can nausea be a symptom of ars?
Response from Dr. Bartlett
Yes, nausea can occur during acute retroviral syndrome but this symptom is very non-specific. If your nausea persists I would strongly suggest contacting your health care provider.
John A. Bartlett, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can I Know If I'm Hiv Positive After 2 Weeks Of Infected?
- What Is The Best Over The Counter Medicine For Chlamydia?
- What Do Herpes Symptoms Look Like?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- Can Vaginitis Cause Chills?
- Testing Positive For Herpes With No Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.